# SDR FDKA200612377

- Difficulty date: December 28, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 14,724 hours, 13,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6059 MCO-RIC (1640 PHX LCL).  LEFT OVERWING EMERGENCY LIGHTS INOPERATIVE.  MX OPS CHECKED THE LIGHTS.  OPS CHECKED GOOD.
